# SDR CNMA20110006

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 72,427 hours, 11,822 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSSION ON FUSELAGE FRAME ATTACH ANGLE AT LONGERON 51L STA. 1119. REMOVED CORROSSION FOUND OUT OF LIMITS FABRICATED REPAIR DOUBLER FROM .080 7075-0 HEAT TREATED TO T6 IAW SRM VOL I 53-30-00, FIG 8, PG 31.
